# SDR DALA2020031201798

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 48,875 hours, 24,693 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3147 - ATO - LESS THAN 20KTS DUE TO FLIGHT CREW REPORT OF RIGHT ENGINE SLOW TO ADVANCE. CORRECTIVE ACTION: PERFORMED NO-GO ODI PREVENTION ATA 7185 PROCEDURE. C/W TSM 71-00-00-810-807-A AND A319 AMM 71-00-00-710-010-A. ENGINE ACCELS WITHIN LIMITS. REVIEWED PFR NO FADEC FAULTS.
